MathSciNet Relay Station
MathSciNet bibliographic data
MR327978 22E45
Lepowsky, James; Wallach, Nolan R. Finite- and infinite-dimensional representation of linear semisimple groups. Trans. Amer. Math. Soc. 184 (1973), 223–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement